Facebook Pixel

I ate an Emcon 1 Pill and now can't stop vomitting

By September 12, 2017 - 6:53am
Rate This

I'm 21 and I live in a country where contraceptives aren't legal, I somehow managed to get my hands on an Emcon 1 after unprotected sex and since the next day I cannot stop vomiting. I've been eating very light but to no avail. I've read that if I go to a doctor they will know that I've taken a pill which I can't do since I'll go to jail and then get deported along with a hefty fine so what can I do? It's been almost a week since I took the pill.

Add a Comment2 Comments


Hello Anon3566,

Welcome to the EmpowHER community.

I can appreciate your situation. I looked up information regarding Emcon 1 but found nothing about side effects. Obviously, you have had a reaction to this pill.

All that I can suggest is to keep hydrated. Drink water. If you feel up to it, increase fluid intake from water to tea and light broth.


September 12, 2017 - 10:05am
(reply to Maryann Gromisch RN)

Thank you so much ma'am!

September 12, 2017 - 10:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!